# SDR WXOA00016

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND RIGHT WING UPPER SKIN SURFACE INBOARD OF INBOARD SPOILER HAS CRACK AROUND THREE RIVETS AT STATION XRS 137.  REMOVED DAMAGED AREA OF SKIN AND REPLACED PER DC9 SRM 57-01, FIGURE 5, SHEET 2.  (M)
